AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 2, Année 2017

Anani LOTSI,Ernst WIT,
Network estimation in State Space Models with L1-regularization constraint, pp. 1235-1251
DOI : http://dx.doi.org/10.16929/as/2017.1935.102
ABSTRACT
Asbtract manquant
Citer cet article
Anani LOTSI,Ernst WIT, (2017). Network estimation in State Space Models with L1-regularization constraint. Afrika Statistika . Volume 12(2), pp 1235-1251
Doi : http://dx.doi.org/10.16929/as/2017.1935.102













JAS
JAS



ok